# SDR SWAA031736

- Difficulty date: August 3, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 43,428 hours, 43,251 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Part serial: MX551367
- Condition: Faulty
- Location: Nr 1 Engine Hyd
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ON GEAR RETRACT 'A' SYSTEM HYD PUMP LIGHTS AND MASTER CAUTION LIGHTS ILLUMINATED, 'A' SYSTEM HYD PRESS DROPPED TO 1000 PSI.  REMOVED AND REPLACED ENGINE DRIVEN HYD PUMP 'A' AND CASE DRAIN FILTER PER MM.
